MathSciNet Relay Station
MathSciNet bibliographic data
MR206700 46.38 (46.35)
Gabušin, V. N. Inequalities for norms of a function and its derivatives in $L\sb{p}$-metrics. (Russian) Mat. Zametki 1 1967 291–298.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement